TB Treatment In Children Aged 5 Years?
, my child at the age of 1.2 years had been exposed to TB and had undergone treatment for 1 year and never passed the medicine, after that my child’s weight did not increase also finally the doctor who handled my child was given INH again for 1 month, and had given again after that until a few x. Is that safe? My child is now in a state of being physically vulnerable. In fact, I was horrified by my child, most of the drugs my child is now aged 5 yr 6 months still often sick. Please answer yes. Thank you
Thank you for the question on HealthReplies.com,
Tuberculosis is a disease condition caused by a bacterial infection of Micobacterium tuberculosis. Generally, this infection causes interference with the lungs, but tuberculosis bacterial infections can attack various other organs in the human body, such as the human digestive system, nervous system (spinal cord), to the brain. Tuberculosis can occur from the age of children to the elderly. Tuberculosis infection is transmitted through the air or droplets and enters the respiratory tract.
In establishing the diagnosis of tuberculosis in children, consultations with pediatricians regarding a thorough examination can be accompanied by supporting examinations such as sputum samples from children or imaging such as chest x-rays, accompanied by blood tests to assess the child's condition, identification of conditions by scoring tuberculosis child so that appropriate management can be determined for your child.
Tuberculosis treatment regimens require a relatively long time, has a range of more than six months. In addition, a follow-up check is needed to monitor the response to the treatment given. The treatment regimen can be continued or replaced according to the condition. Generally, sputum examination will be done as a monitoring of the therapeutic response in someone suffering from tuberculosis. It is hoped that this treatment will get negative smear results.
Tuberculosis infection conditions in children can cause children to be susceptible to illness or prone to illness. This can be caused by the condition of the child's immune system that has not developed completely, accompanied by tuberculosis infection conditions that can cause complications such as weight loss and decreased appetite in children. If side effects of isoniazid treatment are felt as follows, such as tingling or peripheral nervous system disorders, liver function disorders, nausea, vomiting, abdominal pain, dizziness, speech disorders, seizures, anemia, thromobocytopenia, blood cell disorders, it is recommended to do consultation with pediatricians regarding further examination and management.
Avoid adding or stopping medication on your own without a doctor's instruction, avoiding unhygienic environmental conditions in children, be sure to take tuberculosis treatment thoroughly and as directed.
Hopefully this information can help you,